Annales Henri Poincaré

, Volume 3, Issue 5, pp 1019–1047

Linearly Recurrent Circle Map Subshifts and an Application to Schrödinger Operators

  • B. Adamczewski
  • D. Damanik

DOI: 10.1007/s00023-002-8647-0

Cite this article as:
Adamczewski, B. & Damanik, D. Ann. Henri Poincaré (2002) 3: 1019. doi:10.1007/s00023-002-8647-0

Abstract.

We discuss circle map sequences and subshifts generated by them. We give a characterization of those sequences among them which are linearly recurrent. As an application we deduce zero-measure spectrum for a class of discrete one-dimensional Schrödinger operators with potentials generated by circle maps.

Copyright information

© Birkhäuser Verlag Basel, 2002

Authors and Affiliations

  • B. Adamczewski
    • 1
  • D. Damanik
    • 2
  1. 1.Institut de Mathematique de Liminy, CNRS UPR 9016, 13288 Marseille cedex 09, France,¶ e-mail: adamczew@iml.univ-mrs.frFR
  2. 2.Department of Mathematics 253-37, California Institute of Technology, Pasadena, CA 91125, USA,¶ e-mail: damanik@its.caltech.eduUS